Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Elbow pain at the joint near vein. How can I treat this?

Hi...I have pain in my right arm elbow , at the joint where the big vein is. The pain sometimes extends a few inches above the joint. Its the same pain caused in your vein after having an injection in ur arm. How can I treat this. It started like 3 days ago after having a sleep. I woke up and the pain started. What should I do
Asked On : Fri, 18 Jan 2013
Answers:  1 Views:  127
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for query on HCM.
Most likely it is due to myalgia. (muscular pain ).
It usually occurs due to muscle sprain after improper posture in sleeping,sitting,working.
Start nsaid with muscle relaxant.Apply nsaid gel locally.
B12,folic acid,calcium,vitamin-e,minerals will be helpful.
It will recover within 5 to 7 days after these treatment otherwise go for certain investigations and proper medical management under guidance of orthopedician.

Answered: Sat, 30 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor